Open Access
19 August 2001 A note on the difference schemes for hyperbolic equations
A. Ashyralyev, P. E. Sobolevskii
Abstr. Appl. Anal. 6(2): 63-70 (19 August 2001). DOI: 10.1155/S1085337501000501


The initial value problem for hyperbolic equations d2u(t)/dt2+Au(t)=f(t)(0t1),u(0)=ϕ,u(0)=ψ, in a Hilbert space H is considered. The first and second order accuracy difference schemes generated by the integer power of A approximately solving this initial value problem are presented. The stability estimates for the solution of these difference schemes are obtained.


Download Citation

A. Ashyralyev. P. E. Sobolevskii. "A note on the difference schemes for hyperbolic equations." Abstr. Appl. Anal. 6 (2) 63 - 70, 19 August 2001.


Published: 19 August 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1007.65064
MathSciNet: MR1858750
Digital Object Identifier: 10.1155/S1085337501000501

Primary: 34G , 35L
Secondary: 65J , 65N

Rights: Copyright © 2001 Hindawi

Vol.6 • No. 2 • 19 August 2001
Back to Top